Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Donna-

    In regard to your question about artificial tears, I like using “Aquasite” when my eyes are really dry. Its thicker than regular artificial tears and will actually blur your vision for a couple of minutes but does a good job.

    Bruce

    Anonymous
    Post count: 93172

    Hi everyone,

    Thought I should check in again. Started the PTU 5 days ago. Today I
    actually walked down a flight of stairs without the legs trembling so
    much. I even slept 6 1/2 hrs last night. YEAH!

    I don’t see the eye doc till next week. Is any brand of ‘tears’ better
    than another? My eyes are so red and itchy. The tears help a little,
    but not enough.

    For the women: Is anyone else having problems with yeast infections?
    It’s a constant and kind of like the straw that broke the camel’s back.

    Does the itching ever go away? – and has anyone found anything that
    helps? I’m having a real problem getting through meetings without
    scratching and fidgeting.

    I got a great book that teaches relaxation and meditation techniques.
    A friend’s psychiatrist recommended it as the best he had seen.
    I’m trying to get into it. If anyone wants the title, let me know.

    I’m so glad you’re here with cheer and advice. I don’t know anyone
    who has this disease and feel alone except when I read the messages.
    THANK YOU! – Donna

    Anonymous
    Post count: 93172

    Donna,

    I also had problems with yeast infections, but they started after having 2 surgeries in June. These were due to all of the antibiotics they gave me afterwards. They lasted until just a couple of weeks ago. I tried all of the over the counter medicines to no avail, got prescription drugs from the primary physician and finally, some more from the surgeon. The only things that seemed to help were some antifungal pills that I got from the surgeon. I had to take them twice, (a series of 5 pills, taken 1 a day), also using a prescription cream (Terazol 3), but they finally went away. What a relief. I can’t remember the name of the drug, but since it takes a prescription, your physician should know. Insist that they he give you something as they always tell you the “over the counter” stuff will work. If it’s really a bad infection, they don’t seem to. Along with everything else, you don’t need that. Both doctor’s assured me that the yeast infection had nothing to do with the Graves Disease. I don’t know. I’m just glad it’s gone. Good Luck!

    Becky

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.